Author Topic: Please help  (Read 249 times)

[Buddie]

Please help
« on: April 01, 2022, 09:55:50 am »
Hi guys I am all new to this and need help. i have been on V 10MG and Amb 12.5 for insomnia for roughly two years. In the last six months my GP changed me from V to At. fast forward to three weeks ago and I ended up with a chronic illness and hospitalised for six nights and in that time my meds weren't taken. Looking back I went into withdrawls in the hospital but thought it was my chronic illness. After my hospital stay i went back on At and have ended up with acute WD. My GP has switched me back to V with a dose of 16mg which is three doses of 2mg through the day and 10mg at night and my amb has stayed the same. Today is the first day I haven't had severe nausea but I have pressure in my stomach allot and pressure in my head. I get trembles and electric feelings on my skin and major sweats. My GP wants me to cut down by 2mg in two days and I feel like this is too fast?

Does this get any better? She is trying to stabilise me and then begin a taper. I want off these so  badly but am scared to taper due to how much of a nightmare it has been. currently i can just manage three hours between doses and then I'm struggling. I am so angry that i was told these will help my sleep and that its fine to take. Any help would be greatly appreciated.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help
« Reply #1 on: April 01, 2022, 02:18:22 pm »
It sounds like you need additional time to stabilize.  It also sounds like you may be experiencing interdose withdrawal during the day. I wonder if it would be helpful to share this document with your prescriber:

Benzodiazepine Deprescribing Guidance Document
https://corxconsortium.org/wp-content/uploads/Benzo-Deperscribing.pdf
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please help
« Reply #2 on: April 01, 2022, 08:31:58 pm »
I agree with [...]. You've been through quite an ordeal and I think at this stage it's probably best not to make changes to your meds but allow your body some time to recover first.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.